# SDR DALA2018123197452

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 44,803 hours, 36,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BULKHEAD EMERGENCY DOOR EXIT SIGN IS INOPERATIVE AND THE MID CABIN OVERHEAD AISLE EMERGENCY EXIT LIGHT IS ALSO INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLIES FOR AFT AND MID EMERGENCY LIGHTS IAW B717 AMM 33-50. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #3743077)
